# SDR DL72K952532

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412DA
- Make and model: Boeing 727232
- Aircraft serial: 21232
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK - .50 INCH CRACK COVESKIN ATTACH ANGLE UNDER I/B STOP PAD NR 7 SLAT.  REPAIRED PER MM 57-54-0 OG 807.ER M/M 57-54-0 P807.
